# SDR ASAA2019031828663

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 19,374 hours, 6,406 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 2842
- Condition: Faulted
- Location: Ac Bay
- Part time: 66,165 hours, 31,586 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUMINATES ON RECALL. LIGHT EXTINGUISHES WHEN MASTER CAUTION LIGHT IS PUSHED. GROUNDED - YES. PERFORMED BOTH LEFT AND RIGHT PACK/ZONE TEMP CONTROLLER BITE IAW FIM 21-62 TASK 801. FOUND NO FAULTS ON LEFT CONTROLLER FOUND FLT DECK TRIM VALVE ON RIGHT CONTROLLER. REMOVED AND REPLACED V143 FLT DECK TRIM VALVE IAW AMM 21-61-21. OPS CKS GOOD IAW FIM 21-62 TASK801. THIS CLEARS MEL 21-21G.
